# SDR GTIA2024011037761

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 58,807 hours, 26,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL IN DESCENT FA CLAIMED IT WAS A CHEMICAL SMELL AND IRRITATED HER THROAT-PERFORMED ENG RUN IAW AMM 71-00-00 & RUN PACKS FOR 30 MIN NO DEFECTS NOTED AT THIS TIME
